Single-Parameter Characterizations of Schur Stability Property

Takehiro MORI  Hideki KOKAME  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E84-A   No.8   pp.2061-2064
Publication Date: 2001/08/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
Schur polynomial,  Schur matrix,  characterizations,  robustness,  free parameter,  

Full Text: PDF>>
Buy this Article

New equivalent characterizations are derived for Schur stability property of real polynomials. They involve a single scalar parameter, which can be regarded as a freedom incorporated in the given polynomials so long as the stability is concerned. Possible applications of the expressions are suggested to the latest results for stability robustness analysis in parameter space. Further, an extension of the characterizations is made to the matrix case, yielding one-parameter expressions of Schur matrices.